# SDR QXEA200701219

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,804 hours, 16,101 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2289: PITCH TRIM CAUTION.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE C/W FIM TASK 27-30-00-810-803.  PITCH TRIM CAUTION LIGHT EXTINGUISHED.  CHECKED CDS.  NO FAULTS PRESENT.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
